# SDR 95FDEA01102

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 806125
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT MLG IND LIGHT REMAINED RED AFTER INT RETRACTION, BOTH PANELS.  GEAR WAS RECYCLED PER PG 2-6-2 OF OTHER EMERGENCY ANDABNORMAL PROCEDURE HANDBOOK AND BOTH REMAINED RED.  ONE MORE RECYCLE WAS ACCOMP WITH THE SAME RESULTS.  FLT CONTINUED AT 260 KTS OR LESS FOR THE REMAINDER OF FLT PER CKLIST.  FUELCONSUMPTION AND DRAG IND THAT THE GEAR WAS UP, LIGHTS REMAINED ON THROUGHOUT FLT, LIGHTS SHOWED GREEN EACH TIME.  FOUNDPROX SW TARGET LOOSE, REPLACE SAME, FOUND EXCESSIVE GAP BETWEEN TARGET AND PROX SW ADJ SAME PER 32-34-03.  DURING T/S FE LDG IND WENT INOP.  REMOVED AND REPLACED PROX ELECTRONIC UNIT.  BITE CK SAME, ALL POS CK NORMAL, PERFORMED GEAR SW ANDALL IND NORMAL.  OK FOR SERVICE.
